MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OBTRYX II SYSTEM - CURVED; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION OBTRYX II SYSTEM - CURVED; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068504110
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Urinary Retention (2119); Urinary Tract Infection (2120); Stenosis (2263); Dyspareunia (4505)
Date of Event 12/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: the exact event onset date is unknown.The provided event date of (b)(6) 2022, was chosen as a best estimate based on the date of the revision surgery.Block e1: this event was reported by the patient's legal representation.The implant surgeon is: (b)(6).Block h6: imdrf patient code e1309 captures the reportable event of chronic cystitis cystica.Imdrf patient code e1310 captures the reportable event of string of recurrent infections.Imdrf patient code e1405 captures the reportable event of dyspareunia.Imdrf patient code e2337 captures the reportable event of narrow and high proximal urethra.Imdrf impact code f1903 captures the reportable event of sling removal.
 
Event or Problem Description
It was reported to boston scientific corporation that an obtryx ii system - curved device was used during a trans obturator tape suspension and repair of midline defect on the anterior vaginal wall procedure performed on (b)(6) 2021, for the treatment of recurrent stress urinary incontinence and midline cystocele.Due to recurrent stress urinary incontinence and a midline cystocele, the patient had trans obturator tape suspension and repair of a midline defect on the anterior vaginal wall on (b)(6) 2021.The previously placed trans obturator tape had moved proximally and was no longer beneath the mid-segment of the urethra.On (b)(6) 2022, the patient was diagnosed with a string of recurrent infections not responding to antibiotic treatment and found obstructed by a proximal sling after prior sling placement and revision.She was also found to have chronic cystitis cystica and dyspareunia.The patient then underwent cystoscopy, sub urethral sling release, and fulguration of stage 2 chronic cystitis.Cystoscopy revealed a very narrow proximal urethra from the sling placed in the location.Additionally, a chronic cystitis cystica over the trigone and bladder base was found.The sling was divided at the 4 o'clock position and peeled gently from the sub urethral level from left to right.After the procedure, the patient was awakened and taken to the recovery room in good condition and with no complications.

Brand Name
OBTRYX II SYSTEM - CURVED
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17654139
Report Number3005099803-2023-04610
Device Sequence Number12605248
Product Code OTN
UDI-Device Identifier08714729839255
UDI-Public08714729839255
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K121754
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/27/2023
Device Model NumberM0068504110
Device Catalogue Number850-411
Device Lot Number0025282361
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/03/2023
Initial Report FDA Received Date08/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale